# SDR SIMA20180525004

- Difficulty date: May 25, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 31,732 hours, 27,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000421003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM IS CORRODED AT CROSSBEAM FR-38. REPAIRED LT OMEGA BEAM CORROSION AT FRAME 38 IAW SRM 53-00-10, FIGURE 202, SHEET 1.
